I'm on Depo-Provera and I keep getting little blood spots in my underwear but its more so a dark red what does that mean?
Bleeding Cervix. A Friable cervix represents infection, cancer, or hormonal fluctuations. At 21 cancer would be highly unlikely. But infection would be high on the list of possible problems. If the DEPO is new for you the hormones may need a boosted one time dose to end all bleeding. It sounds like you need to see the doctor for an exam.
I had a baby almost two monthes ago before I left I had a Depo-Provera shot. Everyday I spot one or to drops of red blood.. ..After that is brown dicharge..
Depo shot. Your doctor should have gone over the list of possible side effects from the Depo Provera (medroxyprogesterone) shot. Many women have extreme changes to their periods. Some may not have any periods at all and some bleed more often. Speak with your doctor since you will have to decide if you want to continue getting the shot. If you are having a side effect there is not much to do about it until the medicine wears off. Read more...
I have been on depo provera (medroxyprogesterone) for 3yrs and I spot bright red blood but only notice it when I wipe this happens every 2 months is this normal?
YES. Depo-Provera can cause bleeding during your routine cycle- a common side effect. Read more...